# SDR HEEA0010825

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 214052011103
- Condition: Dented
- Location: Lt Skid Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRECT DISCREPANCIES (LH SKID TUBE AFT CAP DENTED; FWD CROSSTUBE RUSTY).  OTHER PARTS REMOVED ARE AFT CROSSTUBE, P/N 214-052-052-101HEEA0009509 FOR REPAIR AND RH SKID TUBE, P/N 214-052-053-105
